Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Off Klonopin Day 8


[te...]

Recommended Posts

It's been a long while since I've been on this site. I had finally started getting more aggressive with tapering off Klonopin. I am still taking Xanax, 1mg twice daily. I've been on these two meds for years due to very severe anxiety.

 

My psychiatrist had been pushing me to get off either Klonopin or Xanax because she didn't want to prescribe both (understandably). So, she let me go at my own pace. I tapered very slowly until I was literally on 0.25mg a week. Well, I jumped 8 days ago right before I took a week off from work.

 

I haven't really been experiencing any major side effects but then I've been home away from work and not going out, etc. I'm started to feel nervous again as my vacation is nearing an end and I will be going back to work Monday. My senses are heightened... Trouble sleeping.. But no full blown anxiety attacks yet. Do you think I will experience withdrawal symptoms this late from Klonopin or is my mind just playing tricks on me because I'm about to go back to work? Is the worst of the withdrawal over? Is it all in my head? I was on 0.25mg a week for 3 weeks before jumping.

Link to comment
Share on other sites

Hi teardrop-

 

The body continues healing even after the drugs are out of your system.  Many of us have found that when we experience new stress in our lives, our symptoms can increase.  I imagine that for you anticipating returning to work might feel stressful so it makes sense that you're feeling an increase in anxiety.  There's really no way to predict but it can help to accept ahead of time that your system may take some time to adjust as you enter this upcoming change in your daily routine.

 

Take care,

Brighterday

Link to comment
Share on other sites

×
×
  • Create New...